Publication
Title
Genetic equilibrium despite habitat fragmentation in an Afrotropical bird
Author
Language
English
Source (journal)
Molecular ecology. - Oxford
Publication
Oxford : 2004
ISSN
0962-1083
Volume/pages
13(2004), p. 1409-1421
ISI
000221302600006
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 21.03.2017
To cite this reference